# SDR RRXA000540

- Difficulty date: February 5, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND  CORROSION DAMAGE TO MAIN CABIN SEAT TRACK AT FS 739 - FS 990.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE CABIN SEAT TRACK, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK FROM STA 590 TO STA 990 IAW DC-8 SRM 53-2-3, 51-3-0 & 51-1-20D.  CORROSION RECORDED IN EWA CORROSION PROGRAM.
